Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Excessive hair since intake of Encorate, lamitror. Due to medicine?

I am taking Encorate 500 twice a day, Lamitror DT 100 twice, Rivotril(0.5) --- half in morning and one tablet in night. I had lots of hair since i took this medication . Is it because of this med ? and do i need to make some changes to my diet ?........whereas my doctor asked me to continue d same medication and same diet. Pls assist.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ajay ! Relax! Listen. This is your hormones that giving you that much hair, and you are taking medicine for fit or seizures. Let me tell you fit is not a disease so,no cure just precautions. It is just overactivity of brain. take these medicine as doctor prescribe and don't take for long cause these medicine has many side effect. Just be mentally relax and enjoy life. Take care. Bye.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor